A CANONICAL REPRESENTATION FOR PIECEWISE-AFFINE MAPS AND ITS APPLICATIONS TO CIRCUIT ANALYSIS


GUZELIS C., GOKNAR I.

IEEE TRANSACTIONS ON CIRCUITS AND SYSTEMS, vol.38, no.11, pp.1342-1354, 1991 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 38 Issue: 11
  • Publication Date: 1991
  • Doi Number: 10.1109/31.99163
  • Journal Name: IEEE TRANSACTIONS ON CIRCUITS AND SYSTEMS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Applied Science & Technology Source, zbMATH
  • Page Numbers: pp.1342-1354
  • Istanbul Technical University Affiliated: No

Abstract

A new canonical representation for a rather general class of piecewise-affine maps has been developed. The given canonical representation extends the canonical representation proposed by Chua and Kang into PWA partitions, which arise frequently in driving-point, transfer characteristics, and state equations. Thus a universal canonical representation that is capable of characterizing circuit equations, state equations, and driving-point and transfer characteristics of piecewise-affine circuits in a compact global analytic form has been obtained. The canonical forms developed seem to be promising tools for computational purposes as well as for analytical studies of piecewise-affine circuits.